# SDR AALA20000810

- Difficulty date: May 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 104 - DURING DESCENT, SMELL ODOR, BURNING RUBBER IN COCKPIT, NO WARNING INDICATIONS IN COCKPIT SMELL DISSIPATED ON FINAL APPROACH.  RIGHT AND LEFT PACK OPS CHECK DURING APU AND ENGINE OPERATION NO UNUSUAL OR STRANGE SMELLS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
